MAUDE Adverse Event Report: OGDEN MANUFACTURING PLANT OPTIFLUX F160NRe HF 12/CS 1.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System

OGDEN MANUFACTURING PLANT OPTIFLUX F160NRe HF 12/CS 1.5SA EBEAM; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number 0500316E
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 07/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
A user facility patient care technician (pct) noted approximately 5-10 minutes into treatment a weird pattern on dialyzer fibers.Upon follow up, the clinic manager reported that the weird pattern appeared to be a blood clot traveling outside of the fibers.The clinic manager stated that the machine, a fresenius 2008t machine with serial number (b)(6), did not alarm with a blood leak alarm and was pulled from service.The machine was fixed and returned to service but it is unknown if the blood leak detector needed to be calibrated, cleaned, or replaced.Blood leak test strips were used and tested positive.The leak was not visually observed just the weird pattern on the dialyzer fibers.Fresenius bloodlines were used for treatment.The clinic manager reported that the leak was internal.There was no defect or damage seen on the dialyzer.The patient¿s estimated blood loss (ebl) was approximately 200 ml.There was no patient injury or medical intervention required as a result of the reported event.The patient was restarted on a different machine and treatment completed successfully with new supplies.The clinic manager stated that the dialyzer is available to be returned to the manufacturer for physical evaluation.
 
Additional Manufacturer Narrative
The plant investigation is in process.A supplemental mdr will be submitted upon completion of this activity.

Brand Name
OPTIFLUX F160NRe HF 12/CS 1.5SA EBEAM
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer (Section G)
OGDEN MANUFACTURING PLANT
director, site quality
475 west 13th street
ogden UT 84404
Manufacturer Contact
jessica trujillo
920 winter st
waltham, MA 02451
+1(617)417-5172
MDR Report Key25860642
Report Number0001713747-2026-00283
Device Sequence Number12078870
Product Code KDI
UDI-Device Identifier00840861100149
UDI-Public00840861100149
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K162488
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0500316E
Device Lot Number26DU06002
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/04/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Device AgeMO
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/03/2026
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date07/17/2026
Supplement Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/01/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
FRESENIUS 2008T MACHINE; FRESENIUS BLOODLINES
Patient Age56 YR
Patient SexFemale
Patient Weight160 LB